A mixed problem in a Banach space for an analogue of the diffusion equation that is not solved with respect to the time derivative
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1992), pp. 100-103 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1992_4_a15,
     author = {Kh. G. Umarov},
     title = {A~mixed problem in {a~Banach} space for an analogue of the diffusion equation that is not solved with respect to the time derivative},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {100--103},
     year = {1992},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1992_4_a15/}
}
TY  - JOUR
AU  - Kh. G. Umarov
TI  - A mixed problem in a Banach space for an analogue of the diffusion equation that is not solved with respect to the time derivative
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1992
SP  - 100
EP  - 103
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/IVM_1992_4_a15/
LA  - ru
ID  - IVM_1992_4_a15
ER  - 
%0 Journal Article
%A Kh. G. Umarov
%T A mixed problem in a Banach space for an analogue of the diffusion equation that is not solved with respect to the time derivative
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1992
%P 100-103
%N 4
%U http://geodesic.mathdoc.fr/item/IVM_1992_4_a15/
%G ru
%F IVM_1992_4_a15
Kh. G. Umarov. A mixed problem in a Banach space for an analogue of the diffusion equation that is not solved with respect to the time derivative. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1992), pp. 100-103. http://geodesic.mathdoc.fr/item/IVM_1992_4_a15/